# SDR HALA2017060500135

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 24,523 hours, 3,754 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO AN EXCESSIVE VIBRATION FROM MAIN LANDING GEAR TIRES.  COMPLIED WITH TSM 32-20-00-810-801-A. VIBRATION FELT ON NLG DURING TAKE OFF LANDING AND TAXIING, ALL CHECKS NORMAL. INFO TO MAINTENANCE,NO VIBRATION NOTED ON GROUND.
